# SDR CALA2025050704530

- Difficulty date: May 4, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N47517
- Make and model: Boeing 737-9
- Aircraft serial: 43456
- Aircraft time: 14,732 hours, 4,889 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48001
- Part serial: 18052H9244
- Condition: Cracked
- Location: Zone 200
- Part time: 1,359 hours, 434 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L1 CRACK MIDDLE OF WINDOW. VERIFIED CRACK IN INNER PANE. APPROXIMATELY 3/8" LONG.  REPLACED #1 L/H WINDOW REF AMM 56-11-11-400-801.
